Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1961, Volume 29, Issue 4

An Approximate Method for Convex Programming<700:AAMFCP>2.0.CO;2-1
p. 700-703

Jaromir Abrham

An iterative method for solving nonlinear programming problems is proposed. Its convergence is proved for the case in which the minimand is strictly convex. An upper bound for the error at each step is given.

Log In To View Full Content